# SDR VNAA20240212004

- Difficulty date: January 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Bs 501-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET MACHINED (4EA) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/23LH AND FS501.00 TO FS661.00+32.00.   BRACKET MACHINED (4EA) AT INTERNAL STRUCTURE FWD BAGGAGE BAY CARGO BELOW FLOOR BETWEEN STGR 23RH/23LH AND FS501.00 TO FS661.00+32.00 WAS REPLACED PER CRJ900 SRM 51-42-22-001-001-A01 PAR.6.C. AND SRM 51-42-21-001-001-A01 PAR. 6.C.
